# SDR F05013

- Difficulty date: December 2, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 10,109 hours, 11,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6066 MCO.  THE CREW LEFT THE EMERGENCY LIGHT SWITCH IN THE ARMED POSITION WITH THE AIRCRAFT POWERED DOWN.  MAINTENANCE RECHARGED THE SYSTEM AND OPS CHECKED NORMAL.
